Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ L\sp 2$-Dolbeault complexes on singular curves and surfaces


Author: Peter Haskell
Journal: Proc. Amer. Math. Soc. 107 (1989), 517-526
MSC: Primary 58G05
DOI: https://doi.org/10.1090/S0002-9939-1989-0975647-X
MathSciNet review: 975647
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Give the smooth part of a singular curve or normal surface the metric induced from the ambient projective space. On this incomplete manifold the minimal $ {L^2}\bar \partial $-complex of $ (0,q)$-forms has finite-dimensional cohomology groups. The Euler characteristic of this cohomology equals the Todd genus of any desingularization of the singular variety.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G05

Retrieve articles in all journals with MSC: 58G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0975647-X
Article copyright: © Copyright 1989 American Mathematical Society